candidablog.com

Is the VitaminShoppe weight gainer safe?

Want the Latest VitaminShoppe Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on VitaminShoppe every month. We'll even give a lucky person a month supply of free vitamins.


My first question is: Is the VitaminShoppe weight gainer safe?.

My next question is: Anyone spot this in the paper today??.

Parents warning over teens steroid death - mirror.co.uk..

Comments (11)

Your question was: Is the VitaminShoppe weight gainer safe?.

Bad times, but I cannot see that being steroid IMO.... no matter what the papers say..

Comment #1

Yes I agree, he had been taking them for a week since the 11th. Sounds like it was some sort of poison, probably why 3 people were arrested?..

Comment #2

For a week please....these definatly where not steroids wonder if they where DNP..

Comment #3

Who knows but it can't be steroids - 3 people from different areas have been arrested for supplying him with the substance - one of them was also 17 ... it just goes to show that once a bb or any sort of athlete dies from taking soemthing - it's always blamed on steroids..

Comment #4

I have just recently left the marines, god only knows why he is taking them as they will be more of a hinderance in training and wont do much good, should of waited till he passed out, there are so many people on ''performance enhancers'', not just marines but the armed forces in general...

Comment #5

What an idiot lol too many teens trying too look good and think it's the answer when knowing nothing bout any of it..

Comment #6

Weird how the autopsyt was carried out a week ago and nothing has been said about the cause of the death I can assure you if it was steroids they would of been shouting it from the rooftops..

Comment #7

It is funny you should say that Paul, because that is the first thing that popped into my head...

Comment #8

Sorry for not knowing what may be obvious but what are/is DNP?..

Comment #9

Same shit different day........ i.e Police BELIEVE it was drugs related, his parents BELIEVE he was taking steroids....

I asume the Mirror will now print a public retraction and say that it was NOT steroids............. not v. likley is it ???.

Watch the seed get planted and the thick public lap it up, caused by deliberatley emotive reporting by the media just to shit stir and sell a few more papers......tossers...

Comment #10

DNP is not a steroid it is a uncoupling agent..

Comment #11


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories: Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.